# SDR ASOA201000941

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 12,863 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484.00 INTERCOSTAL IS CRACKED AT RBL 36 AND ANGLE IS CRACKED AT RBL 27.  REMOVED CABLE GUIDE TO ACCESS INTERCOSTAL MOD IAW SRM 51-41-04.  NO TENSION LOSS.  REMOVED ANGLE IAW SRM 51-42-06.  INSTALLED NEW ANGLE.  REPAIRED FS 484 INTERCOSTAL AT RBL 27 AND RBL 36 IAW REO 601R-53-41-059.  INSTALLED CABLE GUIDE IAW SRM 51-41-04 AND AMM 20-24-00-910-801.  REPAIR TO THE INTERCOSTALS AT FS 484 BETWEEN BL 27 AND 36.00 IS COMPLETED IAW REO 601R-53-41-059 AND MEETS WITH ALL THEIR REQUIREMENTS, ALL STEPS C/W.
